# SDR QXEA2024011700013

- Difficulty date: January 11, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,482 hours, 9,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD, (L1), AFT ESCAPE SLIDE FITTING ASSY, APPEARS TO HAVE A WEAK SPRING. REF E175 IPC, 53-10-21-15, FIG 70. REMOVED AND REPLACED THE AFT ESCAPE SLIDE FLOOR FITTING ASSY WITH NEW FROM STOCK REF E175 AMM TASK #53-10-21-000-804-A, AND 53-10-21-400-804-A.
